Doctor insights on:
What causes post menopausal vaginal bleeding to continue to occur after stopping taking spironolactone?
Bleeding: Post menopausal bleeding should be evaluated by a gyn. ...Read more
One of the side effects of spironolactone is vaginal post-menopausal bleeding. What causes this? Will stopping medicine reverse abnormal bleeding?
See your gyn: Spironolactone blocks androgens (hormones that cause "male" effects like extra hair growth or acne) from their receptors. The extra androgens are converted to estrogen in your body and the estrogen can cause vaginal bleeding. If there is no other reason found for your bleeding, see if your doctor can substitute other drugs in the same class with less anti-androgen effect. ...Read moreSee 1 more doctor answer
Gained 2-3 lbs after stopping spironolactone for acne. Could this be water weight? What can I do to get rid of this? Already drinking 90 oz of water.
Dr gave me aldactone (spironolactone) for acne, it worked but i feel extremely tired, weak. I do not have hbp. Is this possible should I stop taking it?
Period 16 days earlier. Is it bcoz of the meds I'm taking & it's getting regularized? PCOS, and I'm on Metformin, Aldactone (spironolactone) &duphaston. Stop the meds?
Don't stop: You are taking medications for PCOS that are likely helping you regain regular ovulatory cycles, so your cycles and pattern of bleeding may change when you start. Hopefully the metformin will continue to work and help you regularize your ovulation and your cycles. For good care, you should discuss any changes to your medication regimen with your doctor who prescribed them for you. ...Read more
Hkpp on Low carbs/sodium diet, 160meq K and 100mg spironolactone. I do work out and stress a lot but can't stop multiple attack daily. Any advice?
Need close monitorin: Potassium alterations are a serious problem. Need close follow up with your nephrologist to be safe from either high or low potassium levels that could affect your heart rhythm. Ask your nephrologist about why and how you are losing your potassium. He must have explained it but you forgot amidst all the medical information. Do not use cathartic medications which make you lose lots of potassium ...Read moreSee 1 more doctor answer